Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ushakov, Vladimir Georgievich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 22

Number of views:
This page:896
Abstract pages:4376
Full texts:1485
References:364
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person50872
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211421

Publications in Math-Net.Ru
2021
1. V. G. Ushakov, N. G. Ushakov, “The multivariate distributions of output streams in a queueing system with preemptive repeat priority”, Inform. Primen., 15:2 (2021),  26–29  mathnet
2019
2. V. G. Ushakov, N. G. Ushakov, “The output streams in the single server queueing system with a head of the line priority”, Inform. Primen., 13:4 (2019),  42–47  mathnet
3. Ya. M. Agalarov, V. G. Ushakov, “On the unimodality of the income function of a type $G|M|s$ queueing system with controlled queue”, Inform. Primen., 13:1 (2019),  55–61  mathnet  elib
4. A. V. Mistryukov, V. G. Ushakov, “Sufficient ergodicity conditions for queueing systems with non-preemptive priority”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2019, 1,  5–14  mathnet  elib
2018
5. E. S. Kondranin, V. G. Ushakov, “A head of the line priority queue with working vacations”, Inform. Primen., 12:4 (2018),  33–38  mathnet  elib
6. A. V. Mistryukov, V. G. Ushakov, “Sufficient ergodicity conditions for priority queues”, Inform. Primen., 12:2 (2018),  24–28  mathnet  elib
2017
7. V. G. Ushakov, N. G. Ushakov, “Single server queueing system with dependent interarrival times”, Inform. Primen., 11:2 (2017),  112–116  mathnet  elib
2016
8. N. D. Leontyev, V. G. Ushakov, “Analysis of a queueing system with autoregressive arrivals and nonpreemptive priority”, Inform. Primen., 10:3 (2016),  15–22  mathnet  elib
9. V. G. Ushakov, “Queueing system with working vacations and hyperexponential input stream”, Inform. Primen., 10:2 (2016),  92–97  mathnet  elib
2015
10. V. G. Ushakov, N. G. Ushakov, “On averaging of rounded data”, Inform. Primen., 9:4 (2015),  106–109  mathnet  elib
11. N. D. Leontyev, V. G. Ushakov, “A study of queueing systems with discrete time, autoregressive arrivals, and feedback”, Sistemy i Sredstva Inform., 25:2 (2015),  60–70  mathnet  elib
2014
12. N. D. Leontyev, V. G. Ushakov, “Analysis of a queueing system with autoregressive arrivals”, Inform. Primen., 8:3 (2014),  39–44  mathnet  elib
2011
13. V. G. Ushakov, N. G. Ushakov, “Deconvolution under partially known error distribution”, Inform. Primen., 5:4 (2011),  36–39  mathnet
14. V. G. Ushakov, N. G. Ushakov, “On one kernel density estimator”, Inform. Primen., 5:3 (2011),  67–73  mathnet
15. V. G. Ushakov, O. V. Shestakov, “Reconstruction of random function distributions in single photon emission tomography problems using trigonometric polynomial approximation of exponential multiplier”, Inform. Primen., 5:3 (2011),  17–20  mathnet
2009
16. O. V. Petrova, V. G. Ushakov, “Asymptotic analysis of the $E_r(t)|G|1$ queue”, Inform. Primen., 3:4 (2009),  35–40  mathnet
17. V. G. Ushakov, O. V. Shestakov, “Reconstruction of probabilistic characteristics of random functions in spect problems”, Inform. Primen., 3:1 (2009),  29–33  mathnet
2006
18. V. G. Ushakov, O. V. Shestakov, “The application of wavelet expansions for solving the problems of computer tomography with a fan beam scanning schemes”, Sistemy i Sredstva Inform., 2006, special issue,  77–84  mathnet
1986
19. V. G. Ushakov, N. G. Ushakov, “On the decomposition of probability distributions”, Teor. Veroyatnost. i Primenen., 31:2 (1986),  369–372  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:2 (1987), 319–322  isi
1984
20. V. G. Ušakov, N. G. Ušakov, “On indecomposable laws with infinitely divisible projections”, Teor. Veroyatnost. i Primenen., 29:3 (1984),  574–577  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:3 (1985), 596–598  isi
21. V. G. Ušakov, N. G. Ušakov, “On indecomposable probability distributions on groups”, Teor. Veroyatnost. i Primenen., 29:2 (1984),  348–351  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:2 (1985), 356–359  isi
1977
22. V. G. Ušakov, “A queueing system with Erlang incoming flow with relative priority”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  860–866  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 841–846

2008
23. A. Begunts, S. Voloshin, V. Voronin, E. Grigor'ev, D. Denisov, A. Zoteev, V. Korolev, T. Lukashenko, G. Medvedev, V. Panferov, V. Pogozhev, A. Razgulin, I. Sergeev, A. Sklyankin, V. Ushakov, E. Khailov, S. Chesnokov, E. Shikin, B. Shchedrin, “Московский государственный университет им. М.В. Ломоносова”, Kvant, 2008, 1,  45–53  mathnet
2007
24. S. Avvakumov, A. Begunts, P. Borodin, S. Voloshin, V. Voronin, N. Grigorenko, E. Grigor'ev, D. Denisov, A. Zoteev, Yu. Kiselev, S. Kozlov, I. Lomov, G. Medvedev, A. Nevzorov, V. Panferov, V. Pogozhev, A. Razgulin, S. Samsonov, I. Sergeev, A. Sklyankin, V. Ushakov, E. Khailov, S. Chesnokov, E. Shikin, A. Shcheglov, B. Shchedrin, “Московский государственный университет им. М.В. Ломоносова”, Kvant, 2007, 1,  44–52  mathnet
2006
25. S. Avvakumov, V. Bening, S. Voloshin, V. Voronin, E. Grigor'ev, D. Denisov, A. Zoteev, N. Levshin, I. Lomov, G. Medvedev, V. Panferov, V. Pogozhev, A. Razgulin, I. Sergeev, A. Sklyankin, V. Ushakov, E. Khailov, S. Chesnokov, E. Shikin, A. Shcheglov, B. Shchedrin, “Московский государственный университет им. М.В. Ломоносова”, Kvant, 2006, 1,  44–52  mathnet
2005
26. V. Bening, P. Borodin, V. Voronin, E. Grigor'ev, D. Denisov, A. V. Zoteev, I. Inovenkov, N. Levshin, I. Lomov, G. Medvedev, A. Pavlikov, V. S. Panferov, V. Pogozhev, M. Potapov, A. Razgulin, I. Sergeev, A. Sklyankin, V. Ushakov, M. Fedotov, E. Khailov, S. Chesnokov, O. Shalygina, B. Shchedrin, “Московский государственный университет им. М.В. Ломоносова”, Kvant, 2005, 1,  40–49  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022